# SDR HEEA077883

- Difficulty date: January 17, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N854PH
- Make and model: Snias AS350B
- Aircraft serial: 3248
- Aircraft time: 1,282 hours
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078010
- Part serial: 1897M
- Condition: Leaking
- Location: Eng Start
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

START DRAIN VALVE LEAKING WHEN ENGINE RUNNING.
